# SDR SIMA20180617003

- Difficulty date: June 17, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT TRUNNION FITTING PRODUCES A FULL SCREEN FLAW INDICATION WITH EDDY CURRENT TESTING ON THE OUTBD SIDE RADIUS. RT MLG AFT TRUNNION REPLACED IAW ERS-EM-57MR-981.
